Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

On Cetapin since long, have weight loss, gastric problems and muscle weakness, stopped cetapin. How long will it take to recover?

I am 42 yr Old man!! I was on cetapin XR 500 Mg for almost last 7 months. I have lost 7 kg in last 7months ( 69 to 62 kg) with gastric problem & Muscle weakness . Doctor has discontinued the Cetapin since last 20 days. but severe weekness and muscle pain still der.. How long it will take to go these side effects off Other clinical tests done were Ok ( Liver and kideny profile : Blood test & Sonography, Blodd ESR:15))
Asked On : Thu, 11 Oct 2012
Answers:  2 Views:  322
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response

Welcome to the forum. It is nice to learn that your other clinical tests are normal. It seems you developed toxicity with cetapin. Few patients present with such side effects. Hope you follow th treating doctors dose and medication strictly. Over-dose of medicines do not help but harm the system. It is good that you have discontinued the medication.

The recovery time depends upon your general health, concentration of toxicity in your body and your ability to help yourself get better. It varies from individual to individual.

You should always take medications after you have a filling meal. This reduces the chances of side effects and gastric problems. You should also keep yourself well hydrated. Good hydration flushes toxic contents out of your body system. ( it helps to maintain a good electrolyte balance of your body ) Do not hold urine for long.

You are a young person of 42 but the tremendous weight loss that you had in a short period of time has weakened you. You should eat between meal and take soups. Salads, green veggies, thin buttermilk are good for you. Lentils, pulses, cheese, soya beans and sprouted grains have a lot of antioxidants.

Get health conscious, concentrate on recovery. Stay connected with your treating doctor. Have a nice day, take care.

Answered: Thu, 11 Oct 2012
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to Health care magic forum, Most probably every thing has happened due to your following the drug profile and side effects, It is all is apprehension that the drug is used in obase patients, and studying the side effects like gastric irritation muscle weakness etc.
It is a drug to treat diabetes, but it is used in so many ways, i would like to know for what complaint it is prescribed to you. if it is for diabetes how is the condition of the diabetes. At present your problem is the gastric irritation, causing lack of appetite, vomiting sensation, and weight loss. I advise you to consult a physician for treatment.
Besides i advise you some non medical recommendations as Diversion procedures yoga meditation, reading books, hearing music, and if interested gardening.
Diet recommendations as Avoid taking more of spices, chillies, junk foods, and oily foods.
Take more of green leafy vegetables, pulses,sprouts, milk, egg, meat, chicken, fruits(not sour) juices, and dry fruits. these will improve blood, general health, resistance, and stamina. Wishing you a quick recovery with in a month , and thanks for calling.
Answered: Thu, 11 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor